MAUDE Adverse Event Report: Edwards Lifesciences Edwards INSPIRIS RESILIA Aortic Valve; Heart-Valve, Non-Allograft Tissue

Edwards Lifesciences Edwards INSPIRIS RESILIA Aortic Valve; Heart-Valve, Non-Allograft Tissue
Model Number 11500A
Medical Device Problem Code Calcified (1077)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 07/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with a 25mm 11500a25 aortic valve underwent a valve-in-valve procedure after an implant duration of 4 years, 7 months due to calcification.The patient presented with shortness of breath.The procedure was performed successfully with a 26mm 9755rsl transcatheter valve.
 
Additional Manufacturer Narrative
The subject device is not available for evaluation, as it remains implanted in the patient.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.

Brand Name
Edwards INSPIRIS RESILIA Aortic Valve
Common Device Name
Heart-Valve, Non-Allograft Tissue
Manufacturer (Section D)
Edwards Lifesciences
1 edwards way
irvine CA 92614
Manufacturer (Section G)
Edwards Lifesciences LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
jason reves
1 edwards way
irvine, CA 92614
+1(949)250-3859
MDR Report Key50260177
Report Number2015691-2026-17772
Device Sequence Number10634993
Product Code LWR
UDI-Device Identifier00690103194999
UDI-Public(01)00690103194999
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/10/2025
Device Model Number11500A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Supplement Date Received by Manufacturer09/28/2026
Initial Report FDA Received Date08/14/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient Age50 YR
Patient SexMale